# SDR FDEA201306041185

- Difficulty date: June 4, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 27,585 hours, 14,522 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: A5377263600491
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR CUT OUT AT FRAME 20A BETWEEN STRINGER 37 AND 41 RT MISREPAIRED.   REPAIRED IAW DWG 13 R53706085, ISSUE C.  REPAIR CLASSIFIED  MAJOR IAW GMM6-2-100, REV 116.
